Skip to Main content Skip to Navigation
Journal articles

Un modèle Darcy-Forchheimer pour un écoulement dans un milieu poreux fracturé

Abstract : We propose a numerical model for the flow of a single phase,incompressible fluid in a porous medium with fractures. In this model, the flow obeys Forchheimer's law in the fracture and Darcy's law in the rock matrix.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01263493
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Wednesday, January 27, 2016 - 5:35:42 PM
Last modification on : Friday, February 4, 2022 - 3:23:44 AM
Long-term archiving on: : Thursday, April 28, 2016 - 11:30:41 AM

File

arima00510.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Najla Frih, Jean E. Roberts, Ali Saada. Un modèle Darcy-Forchheimer pour un écoulement dans un milieu poreux fracturé. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, Volume 5, Special Issue TAM TAM'05, november 2006, pp.129-143. ⟨10.46298/arima.1859⟩. ⟨hal-01263493⟩

Share

Metrics

Record views

458

Files downloads

556